# SDR DALA2022022201133

- Difficulty date: February 18, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N362NW
- Make and model: Airbus A320-212
- Aircraft serial: 911
- Aircraft time: 66,231 hours, 30,642 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3262 FR 43 LH FRAME FOOT COUPLING BETWEEN STGR 21 AND STGR 22 OPEN HOLE HAS A CRACK INDICATION. CORRECTIVE ACTION: FR 43 LH FRAME FOOT COUPLING WAS REPLACED PER DELTA DOCUMENT CARD 5311-01239-02A. (2126474)
